# SDR FDEA201612074353

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 59,054 hours, 34,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200330
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND FOUND ON RIGHT INBOARD MAIN FLAP ON THE CORNER.  ACCOMPLISHED PERMENENT REPAIR ON RIGHT INBD MAIN FLAP  IAW 57-53-01-2R FIG. 201 AND SRM 51-70-10-2R REPAIR 2, TAP TESTED IAW SRM 51-70-10-2R PARAG 21.
